# SDR DALA2024082008292

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,735 hours, 41,611 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 L2 DOOR SLIDE ARMED LIGHT DOES NOT ILLUMINATE WHEN ARMED. CORRECTIVE ACTION: T/S FOUND INCORRECT MOUNTING HARDWARE ON BOTH GIRT BAR PROX SENSORS AND BOTH SENSORS LOOSE. R/R BOTH PROX SENSORS PER B757 AMM 25-66 AND INSTALLED CORRECT HARDWARE AND VERIFIED WIRED CORRECT. SLIDE INDICATION CKS GOOD. (5049791)
